# SDR GUUA05170701

- Difficulty date: May 15, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 20,926 hours, 35,667 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 1018100891
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED LEFT MAIN LANDING GEAR UPPER DRAG BRACE BOLT TO BE CRACKED IN TWO.  CHECKED RIGHT DRAG BRACE UPPER BOLT AND DETERMINED IT ALSO TO BE CRACKED.  REPLACED LEFT AND RIGHT DRAG BRACE ASSEMBLIES UPPER BOLTS.
